# SDR MALA010327

- Difficulty date: March 9, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON IB FLOOR SUPPORT FLANGE, SEAT TRACK LBL 18.3 FROM FS 465 THRU FS 630. MAINTENANCE REMOVED CORROSION FROM STA 465-630 AS WORKED IAW 51-70-40. MATERIAL REMOVED IS WITHIN LIMITS IAW SRM 53-70-60. ALODINED, PRIMED AND TOPCOATED AFFECTED AREAS AS NOTED.IAW SRM 51-20-42/43.
